Thread Rating:
  • 0 Vote(s) - 0 Average
  • 1
  • 2
  • 3
  • 4
  • 5
Anyone on ADD meds? (dexedrine,adderal etc)
#1
I didn't know where to post this so I apologize for wrong section.

Anyone been on ADD meds for a long time? I think my ADD meds may be slowing down my vision improvement.

I say this because I've had exophoria for the longest time (basically get double vision when tired). What I noticed was that there was an increase in double vision whenever I forgot to take my meds. Coffee also helped to keep double vision at bay.

Then I found out about david's method/bates, and for the past 3 weeks went on straight up no glasses. (-4.75, -4.25 and -2 astigamtism on both eyes), and my "exophoria" slowly dissipated. I actually find no trouble staying up without coffee, and haven't had a coffee in these 3 weeks.

But I'm still on the dexedrine (2 pills 10 mg each). I'm thinking about dropping my dosage over the days to see if it helps to "relax" my eyes some more. The reason why i haven't tested it yet is because of the other side effects of cutitng back (suicidal thoughts, turn into a lazy vegetable, etc).

Anyone have any thoughts about this?
Reply
#2
Astigmatism can cause a wandering eye due to the loss of central-fixation; the eye cant see well so it misses the object when it try's to place, move the central field upon the object with the other eye. Similar to amblyopia.

Your on your way! Sounds very positive.

Have you tried Lucinda Bassett natural relaxation, anti-depression? ; http://www.amazon.com/Lucinda-Bassetts-A...da+bassett


http://www.amazon.com/s/ref=ntt_athr_dp_...evancerank
Worked for me and she gave it to me free. It's a random thing she does so I can't guarantee you will get it free but give a try. Its also in many books stores, libraries.

Another person recently posted on here about the eye wandering when he relaxes; 'daydreams'. Do search for reply's by typing in daydream, strabismus, wandering eye.
Reply
#3
Lol I'm not depressed. It's just a side effect of going off the meds. Dopamine levels plummet because they're used to getting that artificial "boost". There's no "logic" to the down I get when going off.

I think I'm going to try going gradually off or ask doc for 5mg tabs so i can start dropping it off in smaller chunks.

I was just curious if people have noticed a correlation between the meds and vision fluctuations.
Reply

Perfect Sight Without Glasses free download